English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60696/93562 (65%)
Visitors : 1043797      Online Users : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/75765

    Title: A GA-based Fuzzy Mining Approach to Achieve a Trade-off Between Number of Rules and Suitability of Membership Functions
    Authors: Hong, Tzung-pei;Chen, Chun-hao;Wu, Yu-lung;Lee, Yeong-chyi
    Contributors: 淡江大學資訊工程學系
    Keywords: Data mining;Genetic algorithm;Fuzzy set;Membership function;Association rule
    Date: 2006-06
    Issue Date: 2012-04-13 17:54:43 (UTC+8)
    Publisher: Springer Berlin
    Relation: Soft Computing 10(11), pp.1091-1101
    DOI: 10.1007/s00500-006-0046-x
    Appears in Collections:[Graduate Institute & Department of Computer Science and Information Engineering] Journal Article

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback